On Exact Series Solution of Strongly Coupled Mixed Parabolic Problems
Vicente Soler,
Emilio Defez,
M. V. Ferrer and
J. Camacho
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
This paper studies the construction of the exact solution for parabolic coupled systems of the type , , , , , and , where , , , and are arbitrary matrices for which the block matrix is nonsingular, and is a positive stable matrix.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/524514.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/524514.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:524514
DOI: 10.1155/2013/524514
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().